... adverse effect of reduced urination for those patients who are having prostratitis since about 20 years. I am now 77 yrs old and my urination has reduced noticiably. I dont have prostrate cancer but my PSA is 14. Have been taking Hytrin for many years, but since the change of my BP medicaion from Losar A and Losar H to the above mentioned medication, my urination has reduced. What is your advise. Thanks
Reduced urination is a symptom that should be reported to your doctor for investigation. Sorry I could not be of more help.
- Hytrin Information for Consumers
- Hytrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hytrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2009 • 3 answers
Posted 22 Apr 2010 • 1 answer
Posted 25 Jan 2011 • 1 answer
Posted 27 Mar 2016 • 3 answers
Posted 10 Feb 2017 • 0 answers